Volume 11 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 11
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index – L
Lake, Sara
Gracefulness of families of spiders
Lamarche, Alicia
The irreducibility of polynomials related to a question of Schur
Lamb, Ron
An application of Google's PageRank to {NFL} rankings
Lambert, Joshua
The lifting of graphs to 3-uniform hypergraphs and some applications to hypergraph Ramsey theory
Lancaster, Evan
Discrete time optimal control applied to pest control problems
Landgraf, Jacob
A generalization of Eulerian numbers via rook placements
Landry, Michael
On symplectic capacities of toric domains
Landsberg, Joseph
Border rank of ternary trilinear forms and the $j$-invariant
Langenbach, Brennan
Linear symplectomorphisms as R-Lagrangian subspaces
Lansky, Joshua
Lifting representations of finite reductive groups: a character relation
LaRose, Eric
Larson, David
Patch and crossover planar dyadic wavelet sets
Larson, Eric
Progress Towards Counting D_5 Quintic Fields
Larson, Jeffrey
An implementation of scatter search to train neural networks for brain lesion recognition
Larson, Scott
Lattanzi, Ryan
A classification of Klein links as torus links
Law, Hiu
Spanning tree congestion of planar graphs
Lawlor, Gary
Proof of the Planar Double Bubble Conjecture using Metacalibration Methods
Lawson, Jamal
Embeddedness for singly periodic Scherk surfaces with higher dihedral symmetry
Le, My
Frame theory for binary vector spaces
Le, Thong
Spectrum of a composition operator with automorphic symbol
Le, Tuan
n-diameter of planar sets of constant width
Lea, Kristin
Lee, Hwa Jeong
Lee, J. Todd
Seriation algorithms for determining the evolution of The Star Husband Tale
A simple agent-based model of malaria transmission investigating intervention methods and acquired immunity
Lee, Jiyoon
On a connection between local rings and their associated graded algebras
Lee, Kristopher
A necessary and sufficient condition for coincidence with the weak topology
Lee, Lucas
Connectivity of the zero-divisor graph for finite rings
Lee, Yun Teck
Connectedness of two-sided group digraphs and graphs
LeGrand, Jordan
Counting set classes with Burnside's lemma
Lehman, James
Recursive sequences and polynomial congruences
Lemmens, Bas
On the number of pairwise touching simplices
Leonard, Kathryn
On the geometric deformations of functions in~$L^2[D]$
Academic year undergraduate research: the CURM model
Leppänen, Samuli
Crossings of complex line segments
Leung, Siu
Spanning tree congestion of planar graphs
Leventhal, Brian
Parameter identification and sensitivity analysis to a thermal diffusivity inverse problem
Levidiotis, Florida
Five point zero divisor graphs determined by equivalence classes of zero divisors
Lewers, Mark
Quantum Schubert polynomials for the G_2 flag manifold
Lewis, Allison
The Weibull distribution and Benford's law
Lewis, Robert
Energy Minimizing Unit Vector Fields
Li, Juan
Permutation Notations for the exceptional Weyl Group $F_4$
Liang, Jason
The isoperimetric problem in the plane with the sum of two Gaussian densities
Lim, Hyeona
Total variation based denoising methods for speckle noise images
Lin, Shixun
Finite groups with some weakly $s$-permutably embedded and weakly $s$-supplemented subgroups
Lin, Yilin
Global sensitivity analysis in a mathematical model of the renal insterstitium
Lind, Joan
Loewner deformations driven by the Weierstrass function
Lindenberg, Kimberley
Stability analysis for numerical methods applied to an inner ear model.
Lins, Brian
Ordering graphs in a normalized singular value measure
Lippincott, Meg
On (2,3)-Agreeable Box Societies
Lipton, Max
Six variations on a theme: almost planar graphs
Little, John
Co-circular relative equilibria of four vortices
Liu, Mouchen
Jacobian varieties of Hurwitz curves with automorphism group PSL(2,q)
Liu, Rongchang
A type of multiple integral with loggamma function
Lo, Min-Lin
Radio number for fourth power paths
Lockhart, Ethan
Total variation based denoising methods for speckle noise images
Lockridge, Keir
Sophie Germain primes and involutions of $\mathbb{Z}_n^\times$
Loepp, Susan
Completions of reduced local rings with prescribed minimal prime ideals
Loftis, Conor
Energy Minimizing Unit Vector Fields
Logan, Andrew
The 3-point Steiner problem on a cylinder
Lokken, Kathryn
Zero-divisor ideals and realizable zero-divisor graphs
Long, Xian
Gap functions and existence of solutions for generalized vector quasi-variational inequalities
López, Marco
Spectral characterization for von Neumann's iterative algorithm in $\mathbb{R}^n$
Lorch, John
Lőrinc, Sándor
On computable classes of equidistant sets: finite focal sets
Loughman-Pawelko, Ivan
An asymptotic for the representation of integers as sums of triangular numbers
Loustau, John
Computing Corresponding Values of the Neumann and Dirichlet Boundary Values for Incompressible Stokes Flow
Lovett, Stephen
Generalizations of Pappus' centroid theorem via Stokes' theorem
Loving, Alyssa
Double bubbles in hyperbolic surfaces
Lu, Shen
New algorithms for modular inversion and representation by the form x2 + 3xy + y2
Luca, Florian
Power values of the product of the Euler function and sum of Divisors function
Ludwig, Lewis
Papers, posters, and presentations as outlets for undergraduate research
Lugo, Gabriel
On the existence of unbounded solutions for some rational equations
Luitel, Pratap
New examples of Brunnian theta graphs
Lund, Kristina
Fibonacci sequences and the space of compact plane sets
Lund, Robert
A Statistical Study of Extreme Nor'easter Snowstorms
Luo, Victor
Ordering graphs in a normalized singular value measure
Luo, Yan Fei
On the distribution of the greatest common divisor of Gaussian integers
Lyons, Daniel
Smallest numbers beginning sequences of 14 and 15 consecutive happy numbers
Lyons, Jeffrey
Boundary data smoothness for solutions of nonlocal boundary value problems for nth order differential equations
Continuous dependence and differentiating solutions of a second order boundary value problem with average value condition